# SDR ASAA2012100693025

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 13,475 hours, 4,347 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 006758
- Condition: Failed
- Location: Flight Deck
- Part time: 13,478 hours, 4,342 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 FMC SCREEN WENT BLANK FOLLOWED BY A LARGE PUFF OF ELECTRICAL SMOKE. THE SCREEN DISPLAY CAME BACK ON IN 15 SECONDS AND NO FURTHER SMOKE WAS SEEN.  R & R LT MCDU IAW MM 34-61-01-000-802 /MM 34-61-01-400-802. PERFORMED CDU INSTALLATION TEST IAW MM 34-61-01-400-802.  OPS NORMAL.
